Topical finastride (fincrezo 2.5 ml) after 2 years on minoxidyl

  • Hi,

I’m a 20-year-old male. I’ve been balding since I was 16 and have been using minoxidil since I was 18.

About a month ago, I went to a dermatologist to see if there was a better treatment option, as my hair loss was getting worse and worse. She prescribed me a topical finasteride solution. However, because it is also a topical treatment, I had to stop using minoxidil.

Since then, I’ve been losing a lot of hair, and honestly, I’m getting worried. I don’t know if it’s because I stopped minoxidil, but I thought it would be okay since I started using finasteride at the same time.

I’m a bit lost. Has anyone used (or is currently using) Fincrezo as a topical finasteride solution? Has anyone been in a similar situation?

Thank you for taking the time to read my message and possibly answer.

Alternative question: Am I the only one who seems to lose more hair during semen retention? Does masturbation actually worsen hair loss?

Stopping minoxidil can cause shedding since the follicles rely on its stimulation. Topical fin can help reduce DHT but might not suffice alone. It’s common to experience hair loss changes when altering treatments. No evidence links masturbation to hair loss. You might want to introduce min back into your routine if possible, or consider oral min as an alternative. For more info, check the Beginner’s Guide.